Alert archive / Virginia / Tornado Warnings in 2019
Tornado Warning 37, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Apr 19, 2019, 8:11 PM EDT for 5 counties in Virginia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 8:11 PM EDT (00:11 UTC)
- Expired
- Apr 19, 2019, 8:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Gloucester County, VA, King and Queen County, VA, Mathews County, VA, Middlesex County, VA, York County, VA
The radar
The Norfolk radar (KAKQ), 82 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:14 PM EDT | TSTM WND DMG | 1 Wnw Yorktown, VA | LAW ENFORCEMENT OFFICER REPORTS THAT THERE ARE SEVERAL TREES SNAPPED ON WATER ST., POSSIBLE CAUSE BY A TORNADO. |
| Apr 19, 8:20 PM EDT | TORNADO | 1 Ssw Maryus, VA | NWS STORM SURVEY CONFIRMED AN EF0 TORNADO NEAR MARYUS IN GLOUCESTER COUNTY, VA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:17 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
311
WFUS51 KAKQ 200011
TORAKQ
VAC073-097-115-119-199-200045-
/O.NEW.KAKQ.TO.W.0037.190420T0011Z-190420T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
811 PM EDT FRI APR 19 2019
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Gloucester County in eastern Virginia...
Southeastern King and Queen County in east central Virginia...
Southern Middlesex County in eastern Virginia...
Central York County in southeastern Virginia...
Mathews County in eastern Virginia...
* Until 845 PM EDT.
* At 811 PM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from near Shacklefords to Virginia Institute
For Marine Sciences, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Saluda and Glenns around 820 PM EDT.
Mathews, Urbanna and Mobjack around 825 PM EDT.
Gwynn, Blakes and Hartfield around 830 PM EDT.
Deltaville around 835 PM EDT.
Other locations impacted by these tornadic storms include Ruff,
Beulah, Moon, Laban, Glass, Naxera, Harmony Village, Grafton, Harcum
and Cash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3732 7633 3736 7638 3730 7636 3719 7651
3750 7676 3768 7656 3765 7650 3768 7648
3770 7650 3769 7648 3772 7650 3771 7647
3772 7643 3770 7646 3765 7646 3761 7636
3762 7625 3759 7634 3757 7628 3740 7622
TIME...MOT...LOC 0011Z 205DEG 52KT 3749 7669 3724 7648
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MRD1 follow-up statement
262
WWUS51 KAKQ 200041
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
841 PM EDT FRI APR 19 2019
VAC073-097-115-119-199-200051-
/O.EXP.KAKQ.TO.W.0037.000000T0000Z-190420T0045Z/
Gloucester VA-King and Queen VA-Middlesex VA-York VA-Mathews VA-
841 PM EDT FRI APR 19 2019
...THE TORNADO WARNING FOR GLOUCESTER...SOUTHEASTERN KING AND
QUEEN...SOUTHERN MIDDLESEX...CENTRAL YORK AND MATHEWS COUNTIES WILL
EXPIRE AT 845 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight EDT for eastern,
southeastern and east central Virginia.
LAT...LON 3732 7633 3736 7638 3730 7636 3719 7651
3750 7676 3768 7656 3765 7650 3768 7648
3770 7650 3769 7648 3772 7650 3771 7647
3772 7643 3770 7646 3765 7646 3761 7636
3762 7625 3759 7634 3757 7628 3740 7622
TIME...MOT...LOC 0041Z 266DEG 31KT 3771 7642 3746 7621
$$
MRDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 4:50 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 19, 4:50 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
450 PM EDT Fri Apr 19 2019
.SYNOPSIS...
A strong cold front will cross the area this evening into early
Saturday. An upper level low will be slow to lift away to the
northeast over the weekend.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 425 PM EDT Friday...
Significant wx expected acrs the CWA fm late this aftn into
early Sat morning, as numerous showers/tstms right in advance of
a cold front and well ahead of a digging upper trough to the
west, will push ENE acrs the region. A potentially volatile
combination of wind shear and instability, along with PWATs
between 1.5-1.7 inches, will result in the possibility of strong
or severe storms, along with concern for heavy rain/flash
flooding.
The main threat with any severe storms will be for damaging wind
gusts, especially in any bowing line segments that form. However,
model forecast soundings continue to indicate 100 to as much as
300 m2/s2 of 0-1km storm relative helicity, which would support
a continued threat for embedded supercellular structures and
associated tornado potential within the convective line. The
pcpn and cold front will push offshore during Sat morning, with
at least partial clearing fm west to east very late tonight thru
Sat morning. Lows tonight mainly in the upper 50s to lower 60s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 440 PM EDT Friday...
Most of the region will become at least partly sunny during Sat,
as pcpn pushes out to sea and upper low pressure remains west of
the area. A few isolated showers could move into extrm wrn
counties late in the day. Highs on Sat will range fm the mid 60s
to lower 70s. Upper low pressure will then move into and acrs
the region Sat night into early Mon morning. This will result in
more clouds along with a slgt chc to chc PoPs for showers. More
sunshine will return to all areas during Mon, as the upper low
moves away to the NE.
Lows Sat night in the upper 40s to mid 50s. Highs on Sun in the
60s. Lows Sun night in the mid 40s to lower 50s. Highs on Mon in
the upper 60s to mid 70s.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 330 PM EDT Friday...
The extended period begins with the upper trough that will
impact the region this weekend finally exiting the area and a
stronger upper level ridge building in and across the
southeastern US. As the ridge builds in, expect to see a period
of warmer weather and also drier conditions on Tuesday.
There is a great deal of uncertainty from Wednesday through
Friday however as several shortwave troughs try to break down
the SE ridge and push a surface front through the area. The
models are showing little consistency between themselves and
little run to run consistency either. The 00z ECMWF was quicker
to push the surface front south of the area as it was more
progressive with the upper level shortwave trough and had the
surface front south of the region by Thursday before lifting it
back north on Friday. The 12z GFS on the other hand was slower
to move the front through waiting until Thursday night to push
the front through as a stronger northern stream trough
approaches on Friday. Then the 12z ECMWF completely changed
things by being so slow that is never has the front reach the
area and amplifies the upper trough over Texas and holds the
front northwest of the area into Friday night. So confidence in
the over pattern is low. For now, have added a generally low
chance of showers into the forecast from Wednesday into Friday
and it will all be dependent on the position of the front.
For temperatures, have gone a touch warmer on Tuesday into
Wednesday with readings in the upper 70s to the lower 80s. But a
touch cooler on Thursday and Friday with readings in the mid
70s. But if the front does stay to the north, readings could be
a little warmer toward the tail end of next week. Overnight lows
should stay on the milder side in the 50s across the region.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
As of 350 PM EDT Friday...
Synoptic southerly winds at 10-20 knots with gusts to around 30
knots will continue into this evening at the TAF sites, outside
of showers/tstms in advance of a cold front. Otherwise, multiple
rounds of showers/tstms will prevail acrs the region fm late
this aftn into early Sat morning, with localized restrictions
to MVFR (IFR?), as the frontal boundary pushes into and acrs the
area. The pcpn and cold front will push offshore during Sat
morning, with VFR conditions returning for the remainder of Sat.
Outlook: Upper low will be slow to move into and acrs the region
Sat evening into early Mon morning. This will result in more
clouds (still mainly VFR CIGs), esply over RIC/SBY/PHF, along
with the slgt or sml chc for showers.
&&
.MARINE...
As of 350 PM EDT Friday...
Deep low pressure will track NNE over the Piedmont late this
aftn and evening with an intensifying LLJ over the Mid-Atlantic
coast. A S wind will increase to 20-25kt through this aftn, with
occasional gusts to ~35kt as showers/tstms track NNE along the
wrn shore of the Bay. A S wind will increase to 25-30kt this
evening with the potential for 35-40kt gusts (and potentially
stronger with convection later this evening, which can be
handled with SMWs). The Gale Warning has been added to the Bay,
Lower James, and nrn ocean as observed gusts to ~35kt have
increased over the past 1-2hrs. Waves to build to 4-5 ft on the
Chesapeake Bay, seas to 7-10 ft (by late today into tonight).
Winds are expected to diminish overnight tonight post
convection.
Low pressure will be slow to exit the region during the
weekend. Will maintain a S wind 15-20 kt Saturday for most
marine areas (aob 15 kt on the rivers), becoming SW for Saturday
night, Sunday with further lowering of speeds expected.
&&
.TIDES/COASTAL FLOODING...
As of 350 PM EDT Friday...
Latest guidance depicts potential minor tidal flooding for the
Bay-side of the lower MD Ern Shore where tidal departures are
expected to average 1.0-1.5ft MLLW. Additional minor flooding
is possible along the Albemarle Sound with a strong S wind. A
coastal flood advisory has been issued for the MD Ern Shore from
midnight to 7 am Saturday, and a coastal flood statement has
been issued through 8 am Saturday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch until 4 AM EDT Saturday for MDZ021>025.
Coastal Flood Advisory from midnight tonight to 7 AM EDT
Saturday for MDZ021>023.
NC...Flash Flood Watch until 4 AM EDT Saturday for NCZ012>017-
030>032-102.
VA...Flash Flood Watch until 4 AM EDT Saturday for VAZ048-060>062-
064>069-075>090-092-093-095>100-509>525.
MARINE...Gale Warning until 6 AM EDT Saturday for ANZ650-652-654-656-
658.
Small Craft Advisory until 6 AM EDT Saturday for ANZ635>637.
Gale Warning until 4 AM EDT Saturday for ANZ630>634-638.
&&
SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...TMG
LONG TERM...ESS
AVIATION...TMG
MARINE...AJZ
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Apr 19, 4:16 PM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 416 PM EDT Fri Apr 19 2019 MDZ024-025-VAZ099-100-202030- Inland Worcester-Maryland Beaches-Accomack-Northampton- 416 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... This Hazardous Weather Outlook is for southeast Maryland, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MDZ021>023-202030- Dorchester-Wicomico-Somerset- 416 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EDT SATURDAY... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ064-075>078-085-086-509>511-521-522-202030- Caroline-Westmoreland-Richmond-Northumberland-Lancaster-Middlesex- Mathews-Western Louisa-Eastern Louisa-Western Hanover-Western Essex- Eastern Essex- 416 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Virginia, east central Virginia, eastern Virginia and north central Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ012>017-030>032-102-VAZ048-060>062-065>069-079>084-087>090-092- 093-095>098-512>520-523>525-202030- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan- Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Gloucester- Greensville-Sussex-Surry-James City-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-York-Newport News-Hampton/Poquoson- 416 PM EDT Fri Apr 19 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Apr 19, 6:03 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Wakefield VA
603 PM EDT FRI APR 19 2019
VAZ060-192230-
Prince Edward-
603 PM EDT FRI APR 19 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PRINCE EDWARD COUNTY...
At 602 PM EDT, a strong thunderstorm was located over Darlington
Heights, or 7 miles north of Charlotte Court House, moving north at
50 mph.
Wind gusts up to 50 mph are possible with this storm.
This storm will be near...
Prospect around 615 PM EDT.
Other locations impacted by this storm include Elam and Allens Mill.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3726 7868 3732 7863 3734 7860 3740 7859
3737 7858 3737 7857 3735 7855 3735 7854
3733 7851 3734 7848 3715 7856 3714 7858
3717 7863 3719 7864 3719 7868 3720 7869
TIME...MOT...LOC 2202Z 200DEG 43KT 3716 7859
ZimmermanSpecial weather statement, Apr 19, 6:13 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Wakefield VA
613 PM EDT FRI APR 19 2019
VAZ048-509-510-192300-
Fluvanna-Western Louisa-Eastern Louisa-
613 PM EDT FRI APR 19 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOUISA AND FLUVANNA
COUNTIES...
At 613 PM EDT, a strong thunderstorm was located over New Canton, or
near Fork Union, moving northeast at 55 mph. This storm has had some
rotation, so remain alert for any warnings.
Wind gusts up to 50 mph are possible with this storm.
This storm will be near...
Fork Union and Columbia around 620 PM EDT.
Palmyra around 625 PM EDT.
Kents Store around 630 PM EDT.
Ferncliff and Troy around 635 PM EDT.
Louisa and Boswells Tavern around 645 PM EDT.
Other locations impacted by this storm include Dixie, Louisa Airport,
Green Springs, Stage Junction, Shores, Zion Crossroads, Central
Plains, Bremo Bluff, Union Mills and Wildwood.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3813 7820 3815 7809 3813 7805 3814 7801
3812 7798 3811 7788 3790 7804 3790 7807
3775 7816 3773 7821 3769 7824 3772 7835
3773 7837 3774 7842
TIME...MOT...LOC 2213Z 207DEG 47KT 3769 7833
ZimmermanLocal storm report, Apr 19, 6:38 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
638 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND DMG 2 NE BON AIR 37.54N 77.55W
04/19/2019 CHESTERFIELD VA 911 CALL CENTER
TREES DOWN AT INTERSECTION ON ANWELL DR AND
THURLOE DR.
0115 PM TSTM WND DMG 2 ENE BON AIR 37.53N 77.54W
04/19/2019 CHESTERFIELD VA 911 CALL CENTER
TREES DOWN ON BRENTFORD RD.
0112 PM TSTM WND DMG 4 WSW RICHMOND 37.45N 77.53W
04/19/2019 CHESTERFIELD VA 911 CALL CENTER
TREES DOWN ON TOWCHESTER DR.
&&Local storm report, Apr 19, 7:09 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
709 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 1 SW EAST HIGHLAND PARK 37.56N 77.40W
04/19/2019 HENRICO VA BROADCAST MEDIA
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
SW EAST HIGHLAND PARK. TREE DOWN ON POWER
LINES ON ST. CLAIRE LN.
&&Local storm report, Apr 19, 7:27 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
727 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FUNNEL CLOUD 2 ESE FERNCLIFF 37.92N 78.08W
04/19/2019 LOUISA VA 911 CALL CENTER
SEVERAL TRUCK DRIVERS REPORTED A FUNNEL
CLOUD ON I-64 NEAR SHANNON HILL.
&&Local storm report, Apr 19, 8:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
806 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 3 ESE FORKSVILLE 36.74N 77.99W
04/19/2019 BRUNSWICK VA LAW ENFORCEMENT
REPORTED AT 950 AND 1450 EVANS CREEK RD,
BRODNAX, VA. SMALL STRUCTURES DAMAGED. TREE
ON A HOUSE AND TOPS OF TREES TWISTED OFF.
&&
ESSThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:03 PM EDT | Tornado Warning | AKQ | Essex, King and Queen, King William, Lancaster, Middlesex, New Kent and 2 more | 27 min |
| Apr 19, 8:10 PM EDT | Tornado Warning | AKQ | City of Chesapeake, City of Suffolk | 35 min |
| Apr 19, 8:16 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Portsmouth, City of Suffolk | 44 min |
| Apr 19, 8:26 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Apr 19, 8:26 PM EDT | Tornado Warning | AKQ | Lancaster, Northumberland, Richmond, Westmoreland | 34 min |
| Apr 19, 8:30 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, York, City of Hampton, City of Newport News, City of Poquoson | 45 min |
| Apr 19, 8:37 PM EDT | Tornado Warning | AKQ | Lancaster, Middlesex, Northumberland | 23 min |
| Apr 19, 8:49 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Virginia Beach | 41 min |
| Apr 19, 8:53 PM EDT | Special Marine Warning | AKQ | 67 min | |
| Apr 19, 8:53 PM EDT | Severe Thunderstorm Warning | AKQ | Accomack, Northampton | 67 min |
| Apr 19, 8:55 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk | 35 min |
| Apr 19, 9:06 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Norfolk, City of Virginia Beach | 54 min |
| Apr 19, 9:49 PM EDT | Special Marine Warning | AKQ | 86 min | |
| Apr 19, 9:55 PM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 65 min |
| Apr 19, 10:02 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 58 min |
| Apr 19, 10:22 PM EDT | Severe Thunderstorm Warning | AKQ | City of Virginia Beach | 40 min |
| Apr 19, 10:47 PM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 58 min |
| Apr 19, 11:03 PM EDT | Special Marine Warning | AKQ | 57 min | |
| Apr 20, 12:05 AM EDT | Special Marine Warning | AKQ | 55 min | |
| Apr 20, 2:48 AM EDT | Tornado Warning | AKQ | City of Virginia Beach | 42 min |
| Apr 20, 2:50 AM EDT | Special Marine Warning | AKQ | 40 min | |
| Apr 20, 3:36 AM EDT | Special Marine Warning | AKQ | 69 min | |
| Apr 20, 3:55 PM EDT | River Flood Warning | AKQ | Chesterfield, Henrico, City of Richmond | 44 hr |
| Apr 20, 7:20 PM EDT | Small Craft Advisory | AKQ | 3 hr |
Nearby
Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.